Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014, Article ID 758195, 7 pages
http://dx.doi.org/10.1155/2014/758195
Research Article

Iterative Multistep Reproducing Kernel Hilbert Space Method for Solving Strongly Nonlinear Oscillators

1Department of Mathematics, Faculty of Science, The University of Jordan, Amman 11942, Jordan
2Department of Science, Faculty of Science, Princess Sumaya University for Technology, Amman 11941, Jordan
3Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
4Department of Mathematics, Faculty of Science, Al Balqa Applied University, Salt 19117, Jordan

Received 26 March 2014; Revised 21 May 2014; Accepted 22 May 2014; Published 17 June 2014

Academic Editor: Shao-Ming Fei

Copyright © 2014 Banan Maayah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Omar Abu Arqub, Mohammed AL-Smadi, Shaher Momani, and Tasawar Hayat, “Numerical solutions of fuzzy differential equations using reproducing kernel Hilbert space method,” Soft Computing, 2015. View at Publisher · View at Google Scholar
  • Omar Abu Arqub, “Reproducing Kernel Algorithm for the Analytical-Numerical Solutions of Nonlinear Systems of Singular Periodic Boundary Value Problems,” Mathematical Problems in Engineering, vol. 2015, pp. 1–13, 2015. View at Publisher · View at Google Scholar
  • Daniel Alpay, Palle Jorgensen, Izchak Lewkowicz, and Dan Volok, “A new realization of rational functions, with applications to linear combination interpolation, the Cuntz relations and kernel decompositions,” Complex Variables And Elliptic Equations, vol. 61, no. 1, pp. 42–54, 2016. View at Publisher · View at Google Scholar
  • Samia Bushnaq, Banan Maayah, and Asma AlHabees, “Application of multistep reproducing kernel hilbert space method for solving giving up smoking model,” International Journal of Pure and Applied Mathematics, vol. 109, no. 2, pp. 311–324, 2016. View at Publisher · View at Google Scholar
  • M. Emamjome, B. Azarnavid, and H. Roohani Ghehsareh, “A reproducing kernel Hilbert space pseudospectral method for numerical investigation of a two-dimensional capillary formation model in tumor angiogenesis problem,” Neural Computing and Applications, 2017. View at Publisher · View at Google Scholar
  • Muhammad Zaini Ahmad, Shaher Momani, Banan Maayah, and Asia Khalaf Albzeirat, “Numerical solution of second-order fuzzy differential equation of integer and fractional order using reproducing kernel hilbert space method tools,” Far East Journal of Mathematical Sciences, vol. 101, no. 6, pp. 1327–1351, 2017. View at Publisher · View at Google Scholar